# SDR SIMA20170516002

- Difficulty date: May 16, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 41,828 hours, 38,440 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14527695001
- Condition: Corroded
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVER WING EXIT LOWER EXTERNAL FRAME CORRODED AT ROUND BUMPE.  REMOVED AND REPLACED  EXIT LOWER EXTERNAL FRAME IAW SRM 51-40-02.
